education and training
- Ph.D. in Mathematics, Texas A&M University - (College Station, Texas, United States) 2005
- M.Sc. in Mathematics, Alexandru Ioan Cuza University - (Iași, Romania) 1998
- B.Sc. in Mathematics, Alexandru Ioan Cuza University - (Iași, Romania) 1997
- Ahsanullah, M., Yanev, G. P., & Onica, C. (2012). Characterizations of Logistic Distribution Through Order Statistics with Independent Exponential Shifts. 27(1), 85-96.
- Foias, C., Hamid, S., Onica, C., & Pearcy, C. (2009). Operators with a compact imaginary part. Indiana University Mathematics Journal. (5), 2304.
- Hamid, S. M., Onica, C., & Pearcy, C. (2008). Quasidiagonality and the hyperinvariant subspace problem. Israel Journal of Mathematics. (1), 296.
- Onica, C., & Panetta, R. L. (2007). Forced Two Layer Beta-Plane Quasi-Geostrophic Flow, Part II: Time and Space Analyticity. Indiana University Mathematics Journal. (3), 1046.
- Onica, C., & Panetta, R. L. (2006). Forced two layer beta-plane quasigeostrophic flow. Part I: Long-time existence and uniqueness of weak solutions. Journal of Differential Equations. (1), 209.
recent teaching activities
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368